# SDR 06FDEA0267

- Difficulty date: January 18, 2006
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727-200
- Aircraft serial: 21488
- Aircraft time: 39,969 hours, 27,046 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Unknown
- Location: Bs 950-1009
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SKIN REQUIRES REPLACEMENT FROM BS 950 TO BS 1009, STR 26 LT TO STR 26 RT.  *S/D*  REMOVED AND INSTALLED AFT CARGO BAY SKIN FROM BS 950 - BS 1009, STR 26L-26R IAW EA 7-5310-96541.
